# SDR UALA2013071504908

- Difficulty date: July 12, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON MOUNT BRACKET UNDER SEALANT AT ON WEB  BETWEEN BS 1400 AND 1420 RBL 24.    REMOVED WEB FROM BS 1360-1380 AND 1380-1340, RBL 24-02 AND ATTACHING STRUCTURE IAW SRM 51-40-02.  REMOVED CORROSION IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15, FIG 101, DET VI. FABRICATED, LOCATED DRILLED, ANODIZED, PRIMED AND TOPCOATED REPAIR PARTS IAW DWG 146N8522 AND INSTALLED IAW DWG 146N8522.  MAJOR REPAIR.
